MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the user facility, the temperature difference situation was observed nearly four times a week for the month prior to reporting the issue.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the temperature displayed on the blood parameter monitor (bpm) was very different from the reading on the central control monitor (ccm).The bpm temperature reading switched from 17 degrees celsius to 31 degrees celsius instantly.It was stated that the unstable temperature readings appeared to affect other values.The team continued to use the device for the remainder of the case using blood gas analyzer values.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated blocks: d9, h3 and h6.The service repair technician (srt) could not duplicate the reported complaint.The monitor powered on and passed self-testing.The hematocrit (h/sat) passed service mode testing.The arterial blood parameter monitor (bpm) passed service mode testing.The arterial bpm passed intensity testing.The erasable electronically programmable read only memory (eeprom) contained zero critical errors.The srt placed the bpm in operate mode at two different times (before and after checking the internal 12v and sbc batteries) and the bpm was consistent with temperature readings in relation to its environment.The bpm thermistor was physically inspected and seemed to be in good working condition.During eeprom download and bpm intensity testing, it was noticed that the port connection to the test pc was intermittent on relaying information from the monitor to the pc screen.The srt replaced the printed circuit board assembly (i/o pcba) as a precaution.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key24456732
Report Number1828100-2026-00032
Device Sequence Number18643760
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)190411
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER.
Patient SexUnknown